# SDR SWAA084048

- Difficulty date: July 17, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 67,790 hours, 56,937 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 8063214
- Part serial: WYG47714
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT NR 1 ENGINE HANG UP AT 50% FOR TWO TO THREE MINUTES, THEN ROLLS BACK.  R&R NR 1 MEC PER MM.
